# SDR HEEA072108

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 2,485 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 407310100103
- Part serial: LK6451
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SHEAR BEARING BORE. SENT TO BELL HELICOPTER TEXTRON FOR CREDIT AGAINST REPLACEMENT PART PURCHASED.  REFERENCE:  DMR 715116.  LABOR CREDIT ACCOMPLISHED ON J0151671-WA (INVOICE AND DMR NO. 687009.
